# SDR O9IA2011120800011

- Difficulty date: December 8, 2011
- Submitted: December 10, 2011
- Operation: Air carrier
- Aircraft: N542LM
- Make and model: Lear 35A
- Aircraft serial: 280
- Aircraft time: 9,230 hours, 8,771 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 37702810
- Part serial: 7909014
- Condition: Out Of Tolerance
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE LIGHT CAME ON IN FLIGHT.  PULLING POWER BACK THROUGH 86.7 PERCENT FAN, THE LIGHT WENT OUT.
